×

Partially ordered locally convex vector spaces and extensions of positive continuous linear mappings. (English) Zbl 0127.06403


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Aronszajn, N., andP. Panitchpakdi: Extension of uniformly continuous transformations and hyperconvex metric spaces. Pacific J. Math.6, 405-439 (1956). · Zbl 0074.17802
[2] Bauer, H.: Sur le prolongement des formes linéaires positives dans un espace vectoriel ordonné. C. R. Acad. Sci. (Paris)244, 289-292 (1957). · Zbl 0077.10201
[3] Bourbaki, N.: Éléments de Mathématique, Livre III, Topologie Générale. Actualités Sci. Ind. 858 (1940).
[4] – Éléments de Mathématique, Livre V, Espaces Vectoriels Topologiques. Actualités Sci. Ind. 1189 (1953); 1229 (1955).
[5] Eidelheit, M.: On isomorphisms of rings of linear operators. Studia Math.9, 97-105 (1940). · Zbl 0061.25301
[6] Goodner, D. B.: Projections in normed linear spaces. Trans. Am. Math. Soc.69, 89-108 (1950). · Zbl 0041.23203
[7] Grosberg, J., etM. Krein: Sur la décomposition des fonctionnelles en composantes positives. C. R. (Doklady) Acad. Sci. USSR (N.S.)25, 723-726 (1939). · Zbl 0022.35902
[8] Hustad, O.: Linear inequalities and positive extensions of linear functionals. Math. Scand.8, 333-338 (1960). · Zbl 0098.08005
[9] Kadison, R. V.: A representation theory for commutative topological algebra. Mem. Am. Math. Soc., no.7, 39 pp. (1951). · Zbl 0042.34801
[10] Kakutani, S.: Concrete representation of abstract (M)-spaces. Ann. Math. (2)42, 994-1024 (1941). · Zbl 0060.26604
[11] Kelley, J. L.: Banach spaces with the extension property. Trans. Am. Math. Soc.72, 323-326 (1952). · Zbl 0046.12002
[12] Köthe, G.: Topologische lineare Räume. Berlin 1960. · Zbl 0093.11901
[13] Krein, M.: Propriétés fondamentales des ensembles coniques normaux dans l’espace de Banach. C. R. (Doklady) Acad. Sci. USSR (N.S.)28, 13-17 (1940). · Zbl 0024.12202
[14] Krein, M. G., andM. A. Ruthman: Linear operators leaving invariant a cone in Banach space. Am. Math. Soc. Translation no.26, 128 pp. (1950).
[15] Mackey, G. W.: Isomorphisms of normed linear spaces. Ann Math. (2)43, 244-260 (1942). · Zbl 0061.24210
[16] Mazur, S., etW. Orlicz: Sur les espaces métriques linéaires II. Studia Math.13, 137-179 (1953). · Zbl 0052.11103
[17] Nachbin, L.: On the Hahn-Banach theorem. Anais Acad. Brazil Ci.21, 151-154 (1949). · Zbl 0038.07301
[18] ?? A characterization of the normed vector ordered spaces of continuous functions over a compact space. Am. J. Math.71, 701-705 (1949). · Zbl 0033.28303
[19] ?? A theorem of the Hahn-Banach type for linear transformations. Trans. Am. Math. Soc.68, 28-46 (1950). · Zbl 0035.35402
[20] – Some problems in extending and lifting continuous linear transformations. Proc. Int. Symp. of Linear Spaces ? U of Jerusalem 1960, Israel Acad. Sci. and Humanities, 340-350.
[21] Namioka, I.: Partially ordered linear topological spaces. Mem. Am. Math. Soc. no.24, 50 pp. (1957). · Zbl 0105.08901
[22] Ptak, V.: On a theorem of Mazur and Orlicz. Studia Math.15, 365-366 (1956). · Zbl 0071.10801
[23] Schaefer, H.: Halbgeordnete lokalkonvexe Vektorräume. Math. Ann.135, 115-141 (1958). · Zbl 0080.31501
[24] Sikorski, R.: On a theorem of Mazur and Orlicz. Studia Math.13, 180-182 (1953). · Zbl 0052.11201
[25] Stone, M. H.: Boundedness properties in function-lattices. Canad. J. Math.1, 176-186 (1949). · Zbl 0032.16901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.